# SDR 4USA2025081800547

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: General aviation
- Aircraft: N107AV
- Make and model: Cessna 750
- Aircraft serial: 7500107
- Aircraft time: 13,125 hours, 7,573 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 671775130
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HYDRAULIC SYSTEM A LOW QUANTITY DURING FLIGHT FROM TEB TO PBI. CREW FOLLOWED CHECKLIST AND LANDED WITHOUT INCIDENT. UPON INSPECTION, FOUND 2 HYDRAULIC LINES ON THE A SIDE COMPARTMENT CHAFFING. FURTHER INSPECTION REVEALED A STANDOFF WHICH KEEP THE LINES SEPERATED WAAS BROKEN. THIS LEAD TO CAUSING NO SEPARATION BETWEEN THE TWO HYDRAULIC LINES AND CAUSING THEM TO CHAFE.
